Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 901267, 11 pages
http://dx.doi.org/10.1155/2014/901267
Research Article

The Boundedness of Marcinkiewicz Integrals Associated with Schrödinger Operator on Morrey Spaces

Jiangxi Normal University, Nanchang 330022, China

Received 22 April 2014; Accepted 18 July 2014; Published 20 August 2014

Academic Editor: Dachun Yang

Copyright © 2014 Dongxiang Chen and Fangting Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. M. Stein, “On the functions of Littlewood-Paley, LUSin, and Marcinkiewicz,” Transactions of the American Mathematical Society, vol. 88, pp. 430–466, 1958. View at Publisher · View at Google Scholar · View at MathSciNet
  2. W. Gao and L. Tang, “Boundedness for Marcinkiewicz integrals associated with Schrödinger operators,” Proceedings—Mathematical Sciences, vol. 124, no. 2, pp. 193–203, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. Chen and D. Zou, “The boundedness of Marcinkiewicz integral associated with Schrödinger operator and its commutator,” Journal of Function Spaces, vol. 2014, Article ID 402713, 10 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  4. L. Tang, “Weighted norm inequalities for commutators of Littlewood-Paley functions related to Schrödinger operators,” Archive der Mathematik, vol. 102, pp. 215–236, 2014. View at Google Scholar
  5. Z. W. Shen, “Lp estimates for Schrödinger operators with certain potentials,” Annales de l'institut Fourier, vol. 45, no. 2, pp. 513–546, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Dziubański and J. Zienkiewicz, “Hardy space H1 associated to Schrödinger operator with potential satisfying reverse Hölder inequality,” Revista Matemática Iberoamericana, vol. 15, no. 2, pp. 279–296, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  7. L. Tang and J. Dong, “Boundedness for some Schrödinger type operators on Morrey spaces related to certain nonnegative potentials,” Journal of Mathematical Analysis and Applications, vol. 355, no. 1, pp. 101–109, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. H. Lin and D. Yang, “Equivalent boundedness of Marcinkiewicz integrals on non-homogeneous metric measure spaces,” Science China. Mathematics, vol. 57, no. 1, pp. 123–144, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y. Liang, D. Yang, and S. Yang, “Applications of Orlicz-Hardy spaces associated with operators satisfying Poisson estimates,” Science China. Mathematics, vol. 54, no. 11, pp. 2395–2426, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. D. Yang and S. Yang, “Musielak-Orlicz-Hardy spaces associated with operators and their applications,” Journal of Geometric Analysis, vol. 24, no. 1, pp. 495–570, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. D. Yang and Y. Zhou, “Localized Hardy spaces H1 related to admissible functions on {RD}-spaces and applications to Schr\"odinger operators,” Transactions of the American Mathematical Society, vol. 363, no. 3, pp. 1197–1239, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. D. Yang and Y. Zhou, “Localized Morrey-Campanato spaces on metric measure spaces and applications to Schrödinger operators,” Nagoya Mathematical Journal, vol. 198, pp. 77–119, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y. Dachun, Y. Dongyong, and Y. Zhou, “Localized BMO and BLO spaces on RD-spaces and applications to Schrödinger operators,” Communications on Pure and Applied Analysis, vol. 9, no. 3, pp. 779–812, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. B. Bongioanni, E. Harboure, and O. Salinas, “Commutators of Riesz transforms related to Schrödinger operators,” The Journal of Fourier Analysis and Applications, vol. 17, no. 1, pp. 115–134, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. L. Tang, “Weighted norm inequalities for Schrödinger type operators,” Forum Mathematicum, 2013. View at Publisher · View at Google Scholar
  16. B. Bongioanni, E. Harboure, and O. Salinas, “Class of weights related to Schrödinger operators,” Journal of Mathematical Analysis and Applications, vol. 373, no. 2, pp. 563–579, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus